# SDR SCNA20130128022

- Difficulty date: January 26, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 39,151 hours, 14,647 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GV INSPECTION OF THE WING BOX SHEAR TIE FITTING, FOUND CRACK AFT OF FASTENER HOLE TO EDGE FITTING AT STA 548 RBL 16.  HFEC INSPECTION CONFIRMED CRACK OF SHEAR TIE.  REMOVED & REPLACED SHEAR TIE.
